# SDR PNC20062

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: General aviation
- Aircraft: N353PC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20053
- Aircraft time: 378 hours, 325 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 269K431
- Part serial: 232700064
- Condition: Bulged
- Location: Landing Gear
- Part time: 137 hours, 126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON SIDEWALL OF TIRE THAT EXTENDS INTO THE TREAD.  BULGE SIZE 2.5 INCHES X 2.5 INCHES X .7INCH HIGH.
